| Catalog Number |
TSX41B10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
08/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #23 was removed due to peri-implantitis.The patient presented with pain around the implant and swelling in the area.Clinical and radiographic examination revealed an infection at the implant site.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event unknown / not provided.A4: patient weight unknown / not provided.D9: device availability unknown / not provided.E1: reporter phone # unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.